MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT IMPL., PF Ø 5.0, E Ø 5.0, L 6.5; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT IMPL., PF Ø 5.0, E Ø 5.0, L 6.5; DENTAL IMPLANT
Model Number 4.13.907
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/23/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Loss of implant - peri-implantitis, pain, swelling, dentist split crown, implant failed.

Brand Name
ELEMENT IMPL., PF Ø 5.0, E Ø 5.0, L 6.5
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
MDR Report Key8447940
Report Number3003184527-2019-00410
Device Sequence Number19564597
Product Code DZE
UDI-Device Identifier07640156470833
UDI-Public7640156470833
Combination Product (Y/N)N
PMA/510(K) Number
K093615
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/19/2019
Device Model Number4.13.907
Device Lot Number10693
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2019
Initial Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR